# SDR DALA2021102606625

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 DURING INSPECTION MAINTENANCE FOUND A CRACK ON THE END FITTING OF THE FRAME WHICH IS ATTACHED TO THE CENTER WING UP SURFACE AT STA927, S22L. CORRECTIVE ACTION REPLACED THE FITTING ON THE CENTER WING UP SURFACE PER SRM. (LP 1992329)
